# SDR AALA20121101016

- Difficulty date: October 18, 2012
- Submitted: November 2, 2012
- Operation: Air carrier
- Aircraft: N955AN
- Make and model: Boeing 737823
- Aircraft serial: 29540
- Aircraft time: 35,901 hours, 15,017 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN SEAT TRACK SPLICE AT STATION 727B, RIGHT BUTTLINE 24.75.  REPLACED SEAT TRACK SPLICE PER ECO J1698AA.
